Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Feeling Slow (and porky) Zo

Posted by BarbaraCat on March 11, 2002, at 17:04:31

In reply to Re: Feeling Slow (and porky) BarbaraCat, posted by Zo on March 10, 2002, at 21:37:50

Why can't you tolerate it? I did some reading up on it and it mentioned the glaucoma thing. Was that your problem? I thought that dexedrine was the infamous diet drug back in the 60's, but I believe it eventually causes rebound eating. But no matter, my pdoc won't bite anyway. I'll ask him about Topomax (that name suggests a roly-poly clown).

> I don't know if this will make you feel better or worse, but Dexedrine by itself isn't much of an appetite suppressant.
> I've been on it since '98. No diff.
>
> Still waddling around with some of the infamous Zyprexa-50 from a year ago---but not as much.
>
> Infuriated I can't tolerate Topamax, my v. experienced pdoc said it is THE weight loss drug.
>
> Zo


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:5582
URL: http://www.dr-bob.org/babble/20020307/msgs/97492.html